Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 5, 2016, 3:35 AM CDT. It took effect at Apr 5, 2016, 7:00 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 3:35 AM CDT (08:35 UTC)
- In effect from
- Apr 5, 2016, 7:00 PM CDT
- Expired
- Apr 6, 2016, 3:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
468 WHUS73 KMKX 050835 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CDT TUE APR 5 2016 ...BREEZY SOUTH WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY... .SOUTH WINDS WILL DEVELOP TODAY AND BECOME BREEZY TONIGHT AS STRONG LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS WILL BUILD BY THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. LESSER WINDS AND WAVES ARE EXPECTED FOR WEDNESDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN. LMZ643>646-051645- /O.NEW.KMKX.SC.Y.0033.160406T0000Z-160406T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING...THEN WEST. * WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
5 follow-up statements
462 WHUS73 KMKX 051421 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CDT TUE APR 5 2016 ...BREEZY SOUTH WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY... .SOUTH WINDS WILL BECOME BREEZY TONIGHT AS STRONG LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS WILL BUILD BY THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. LESSER WINDS AND WAVES ARE EXPECTED FOR WEDNESDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN. LMZ643>646-052230- /O.CON.KMKX.SC.Y.0033.160406T0000Z-160406T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT WEDNESDAY... * WINDS: SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING...THEN NORTHWEST. * WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
189 WHUS73 KMKX 051952 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT TUE APR 5 2016 ...BREEZY SOUTHEAST WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY... .SOUTH TO SOUTHEAST WINDS WILL BE GUSTY TONIGHT AS STRONG LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS ARE EXPECTED AND WILL CONTINUE INTO AT LEAST WEDNESDAY MORNING. LESSER WINDS AND WAVES ARE EXPECTED FOR LATER WEDNESDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN. LMZ643>646-060400- /O.EXT.KMKX.SC.Y.0033.160406T0000Z-160406T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 PM CDT WEDNESDAY. * WINDS: SOUTH TO SOUTHEAST 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING...THEN NORTHWEST. * WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS73 KMKX 060203 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CDT TUE APR 5 2016 ...BREEZY SOUTHEAST WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY... .SOUTHEAST WINDS WILL BE GUSTY TONIGHT AS STRONG LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS ARE EXPECTED AND WILL CONTINUE INTO AT LEAST WEDNESDAY MORNING. LESSER WINDS AND WAVES ARE EXPECTED FOR LATER WEDNESDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN. LMZ643>646-061015- /O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT WEDNESDAY... * WINDS: SOUTHEAST TO 30 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 25 KNOTS WEDNESDAY MORNING...THEN NORTHWEST. * WAVES: 4 TO 7 FEET THIS EVENING AND LASTING INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
042 WHUS73 KMKX 060825 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CDT WED APR 6 2016 ...BREEZY SOUTHERLY WINDS AND HIGH WAVES THIS MORNING... .BREEZY SOUTHERLY WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING AS STRENGTHENING LOW PRESSURE APPROACHES FROM THE WEST. THE LOW WILL MOVE EAST ACROSS SOUTHERN LAKE MICHIGAN EARLY IN THE AFTERNOON. THUS LIGHTER WINDS AND SUBSIDING WAVES ARE EXPECTED AS IT DOES SO. LMZ643>646-061630- /O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS: SOUTHERLY TO 20 KNOTS WITH GUSTS TO 30 KNOTS EARLY THIS MORNING BECOMING MUCH LIGHTER AND VARIABLE BY LATE MORNING. WINDS THEN BECOME NORTHWEST 10 TO 15 KNOTS DURING THE EARLY TO MIDDLE AFTERNOON. * WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
661 WHUS73 KMKX 061435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT WED APR 6 2016 ...HIGH WAVES WILL LINGER THROUGH THE EARLY AFTERNOON... .LOW PRESSURE WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN TODAY SO LIGHTER WINDS ARE EXPECTED. HIGH WAVES WILL CONTINUE THROUGH THE EARLY AFTERNOON THEN WILL SUBSIDE THIS AFTERNOON AS THE LOW MOVES OVERHEAD. LMZ643>646-062000- /O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS: SOUTHERLY AT 10 TO 15 KNOTS. WINDS THEN BECOME NORTHWEST 10 TO 15 KNOTS DURING MIDDLE AFTERNOON. * WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 9:13 PM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, Apr 4, 9:13 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CDT MON APR 4 2016 .UPDATE... && .AVIATION/06Z TAFS/... STRATOCUMULUS CLOUDS AND A FEW FLURRIES WILL CONTINUE TO DECREASE THIS EVENING AND OVERNIGHT AS HIGH PRESSURE MOVES THROUGH. SHOULD SEE INCREASING CLOUDS WEST TO EAST THROUGH THE DAY TUESDAY AS AN AREA OF WARM ADVECTION ARRIVES AHEAD OF APPROACHING LOW PRESSURE. RAIN SHOWERS WILL ALSO ARRIVE WITH THE WARM ADVECTION...MAINLY DURING THE AFTERNOON HOURS. COULD SEE SOME MVFR CIGS WITH THE SHOWERS...THOUGH SEEING MIXED SIGNALS AMONG VARIOUS MODEL SOUNDINGS SO WILL KEEP IT MAINLY VFR THROUGH LATE AFTERNOON. && MARINE... WINDS WILL CONTINUE TO DIMINISH AS HIGH PRESSURE MOVES ACROSS LAKE MICHIGAN. BREEZY SOUTH TO SOUTHEAST WINDS LIKELY TUESDAY AND TUESDAY NIGHT AHEAD OF APPROACHING LOW PRESSURE. THESE WINDS WILL BUILD HIGH WAVES WHICH WILL LIKELY LINGER INTO WEDNESDAY. A SMALL CRAFT ADVISORY FOR THIS PERIOD WILL LIKELY BE NEEDED. && .PREV DISCUSSION... /ISSUED 250 PM CDT MON APR 4 2016/ TONIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH LAKE EFFECT SNOW SHOWERS WILL WIND DOWN BY EARLY EVENING AS WIND FLOW BECOMES LESS FAVORABLE WHILE HIGH PRESSURE BUILDS IN. THE HIGH WILL ALSO RESULT IN DECREASING CLOUDS THIS EVENING INTO TONIGHT. THE LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN CHILLY TEMPS...WITH LOWS IN THE LOW TO MID 20S MOST PLACES. QUITE A BIT OF 850-700 MB WARM AIR ADVECTION WILL MOVE IN TOMORROW AHEAD OF APPROACHING LOW PRESSURE. THIS WAA WILL BRING INCREASING CLOUDS AND SHOWERS FROM WEST TO EAST...MAINLY IN THE AFTERNOON. TEMPS WILL BE MILDER TOMORROW...STILL SEVERAL DEGREES BELOW NORMAL FOR EARLY APRIL THOUGH. TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM CLOSED 500 MILLIBAR LOW IN THE DAKOTAS WILL BECOME AN OPEN POSITIVE TILT WAVE AS IT CROSSES WI ON WEDNESDAY. 450-50 KNOT LLJ WILL SUSTAIN RAIN INTO THE EVENING HOURS AHEAD OF THE APPROACHING MID LEVEL WAVE AND SFC/850 LOW. 12Z NAM/06Z GFS DEVELOP QPF MAX ACRS SRN WI BETWEEN 06-12Z TUESDAY NIGHT. THE RIGHT REAR QUADRANT OF AN UPPER SPEED MAX ON EASTERN SIDE OF APPROACHING TROUGH WILL AID IN UPPER SUPPORT. ALSO THE CONSENSUS OF 850 JET POSITIONS SHOWS FAVORED CYCLONIC LEFT FRONT QUAD POSITION ALSO NEAR SRN WI. ELEVATED INSTABILITY...ABOVE 800 MILLIBARS...IS THERE BUT AT THIS TIME PROGGD TO BE FAIRLY MEAGER. SFC/850 LOW WILL SHIFT INTO LWR MI BY THE END OF WEDNESDAY AND THIS WILL START SOME CAA AS LOW LEVEL FRONT PASSES TO THE SOUTHEAST. THURSDAY THROUGH FRIDAY NIGHT - CONFIDENCE...MEDIUM A CHILLY CYCLONIC FLOW EXPECTED THIS PERIOD WITH POCKETS OF MID LEVEL ENERGY HELPING TO KICK OFF RAIN/SNOW SHOWERS WITHIN THE INCREASING INFLUENCE OF THE LOW LEVEL THERMAL TROUGH. THE GFS IS SHOWING A MUCH COLDER SCENARIO THAN THE ECMWF FOR THU NGT/FRI BUT EVEN THE ECMWF AIRMASS IS COLD ENOUGH TO SUPPORT SOME SNOW SHOWERS. SATURDAY - CONFIDENCE...MEDIUM SURFACE HIGH MOVES IN WITH MID LEVEL FLOW SHOWING MORE RIDGING AS CYCLONIC INFLUENCE OF TROUGH AXIS SHIFTS EAST OF WI. HOWEVER THE LOW LEVEL COOL POOL REMAINS WITH BETTER LLJ/RETURN WAA STAYING WELL WEST. SO DRY BUT STILL ON THE COOL SIDE. SUNDAY AND MONDAY - CONFIDENCE...LOW TO MEDIUM WHILE THE MODELS ARE SHOWING SOME DISAGREEMENT ON DETAILS THE IDEA OF A MILDER AND WETTER REGIME SEEMS REASONABLE. THE GFS IS A BIT QUICKER ON BRINGING IN THE WING OF WAA PRECIP. THE ECMWF SHOWS SFC LOW DEVELOPMENT SOUTH OF WI WHILE THE GFS BRINGS AN ELONGATED TROUGH/FRONT THROUGH SUNDAY NIGHT. EITHER SCENARIO PAINTS A WET AND UNSETTLED PERIOD...WITH THE 12Z ECMWF EVEN HINTING AT SOME POSSIBLE FROZEN PRECIP ON BACK SIDE HEADING INTO MONDAY NIGHT. AVIATION/00Z TAFS/...SEEING MAINLY VFR CIGS OUT THERE THIS AFTERNOON. LAKE EFFECT CLOUDS AND SNOW SHOWERS MAY RESULT IN ON AND OFF MVFR CIGS NEAR LAKE MICHIGAN INTO LATE AFTERNOON. STILL THINKING A DUSTING AT BEST FOR THE LAKE EFFECT SNOW...WHICH WILL WIND DOWN BY EARLY EVENING. CLOUDS WILL DECREASE THIS EVENING AND OVERNIGHT AS HIGH PRESSURE BRIEFLY MOVES THROUGH. SHOULD SEE INCREASING CLOUDS WEST TO EAST THROUGH THE DAY TUESDAY AS AN AREA OF WARM ADVECTION ARRIVES AHEAD OF APPROACHING LOW PRESSURE. RAIN SHOWERS WILL ALSO ARRIVE WITH THE WARM ADVECTION...MAINLY DURING THE AFTERNOON HOURS. COULD SEE SOME MVFR CIGS WITH THE SHOWERS...THOUGH SEEING MIXED SIGNALS AMONG VARIOUS MODEL SOUNDINGS SO WILL KEEP IT MAINLY VFR THROUGH LATE AFTERNOON. MARINE...GUSTY WINDS CONTINUE THIS AFTERNOON AND WILL SLOWLY EASE LATE AFTERNOON INTO THE EVENING. WAVES WILL DIMINISH AS THE WINDS EASE. WILL KEEP SMALL CRAFT EXPIRATION TIMES AS IS...00Z IN THE NORTH AND 03Z IN THE SOUTH. BREEZY SOUTH TO SOUTHEAST WINDS LIKELY TUESDAY AND TUESDAY NIGHT AHEAD OF APPROACHING LOW PRESSURE. THESE WINDS WILL BUILD HIGH WAVES WHICH WILL LIKELY LINGER INTO WEDNESDAY. A SMALL CRAFT ADVISORY FOR THIS PERIOD WILL LIKELY BE NEEDED. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/TUESDAY AND AVIATION/MARINE...DDV TUESDAY NIGHT THROUGH MONDAY...COLLAR
Hazardous weather outlook, Apr 4, 9:06 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT MON APR 4 2016 WIZ046-047-051-052-056>060-062>072-060215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 906 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-060215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HIGHER WINDS AND WAVES ARE LIKELY AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM CROSSES THE WESTERN GREAT LAKES REGION. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.